# SDR CALA2021091001552

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 88,009 hours, 18,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1681 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES N/R 0498 CORROSION ON FLOOR SUPPORT AT BL 0 STA 1681. BLENDED, FOUND TO BE OUT OF LIMITS, REPAIRED IAW B757 BOEING DWG # 146N5249 ON FLOOR SUPPORT BLO STA1681, IAW B757 SRM 51-40-02 PARA 7 SEE BACKAND PWS 1-2 FOR WORK ACCOMPLISHED. ADD EMP:V921265
